Transdermal scopolamine (Hyoscine): visual side-effects

Firth, A.Y. (2006) Transdermal scopolamine (Hyoscine): visual side-effects. British and Irish Orthoptic Journal (3). 14 - 16 . ISSN 1743-9868

Abstract

Metadata

Authors/Creators:
  • Firth, A.Y.
Copyright, Publisher and Additional Information: © 2006 British and Irish Orthoptic Society. This is an author produced version of a paper subsequently published in British and Irish Orthoptic Journal. Uploaded with permission from the copyright holder.
Dates:
  • Published: 2006
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Medicine (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 02 Sep 2013 13:43
Last Modified: 02 Sep 2013 13:44
Published Version: http://www.orthoptics.org.uk/BIOJ
Status: Published
Publisher: British and Irish Orthoptic Society
Refereed: Yes

Share / Export